# SDR QXEA200800602

- Difficulty date: May 30, 2008
- Submitted: August 26, 2008
- Operation: Air carrier
- Aircraft: N610QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10033
- Aircraft time: 17,555 hours, 12,617 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 797
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RFD-C4 CHECK - CORRODED SIDE SEAT TRACK ON RT SIDE AT FS 797.  BLENDED CORROSION FROM RT SIDE SEAT TRACK AT FS 797.  REMOVED .005 MATERIAL FOR BLEND, WITHIN LIMITS.  MAX ALLOWABLE BLEND IS .035 INCHES.  ALL WORK DONE IAW CRJ BOMB REO 670-53-00-013.  TREATED IAW CRJ 700 SRM 51-21-11.  (S)
